# SDR F3LA200200217

- Difficulty date: August 20, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- Aircraft time: 46,438 hours, 29,309 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 46,438 hours, 29,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-7 CHECK, INSPECTION REPORTED DENT IN RT HORIZONTAL STAB LEADING EDGE AT BS 121.59.  CUT OUT DAMAGE, AND FABRICATED AND INSTALLED REPAIR DOUBLER PER SRM 55-10-01.
